# SDR ASAA2018092426220

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,338 hours, 7,690 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 15579
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 16,577 hours, 5,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB OUR LT DUCT PRESSURE BELOW 20 PSI DROP TO 18 PSI ON CLIMB AT CRUISE LT DUCT 30 PSI RT 38 PSI. GROUNDED - YES. PERFORMED FIM 36-10 TASK 801 DUCT PRESSURE LOW, THE ENGINE IS THE BLEED SOURCE. FOUND PRSOV AND HIGH STAGE REGULATOR NOT IN LIMITS. REPLACED PRSOV PER AMM TASK 36-11-04-400-801, REPLACED HIGH STAGE REGULATOR PER AMM TASK 36-11-07-400-801. REPERFORMED FIM 36-10 TASK 801. NO FAULTS FOUND.
